# SDR SWAA2022041959375

- Difficulty date: October 10, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 40,914 hours, 24,510 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tail Cone
- Condition: Delaminated
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SWITCH IN EMPENAGE TAIL CONE FOUND LOOSE DUE TO DELAMINATED COMPOSITE JUST BELOW THE FWD LOWER CORNER OF THE ACCESS CUT OUT / REVOMED LIGHT SWITCH FOR ACCESS ; REPAIRED DELAMINATION ON EMPENNAGE TAIL CONE JUST BELOW FWD LOWER CORNER STA 1166 OF ACCESS ; CUT OUT; REINSTALL LIGHT SWITCH PER SWPM 20-10-12. ; NDT 51-05-01 ; PART 1 ; SRM 51-70-06-2R-3 ; 51-70-06-2R-0 . PERFORMED TAP TEST AFTER REPAIR NDT 51-05-01 ; NO DELAMINATION NOTED .
